# SDR ASAA12511465

- Difficulty date: April 11, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 22,786 hours, 7,259 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT HAS A CRACK AT FASTENER HOLE STA 350, LBL 0.  ACFT GROUNDED.  REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-40-02.  LOCATED DRILLED AND DEBURRED NEW FLOOR SUPPORT IAW SRM 51-40-05.  INSTALLED NEW FLOOR SUPPORT AT STA 350, LBL 0 IAW SRM 51-40-02.
